# SDR 03FDEA01839

- Difficulty date: October 30, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 37,239 hours, 24,097 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 189915
- Part serial: 182933
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR GREEN AND UNSAFE LIGHT REMAIN ILLUMINATED AFTER T/O WITH GEAR HANDLE UP.  FOLLOWED QRF AND CYCLED GEAR WITH SAME RESULTS.  LOWERED GEAR AND LANDED UNEVENTFULLY.
